# SDR AALA202509195660

- Difficulty date: September 16, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 75,136 hours, 35,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1157091
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF PS CHECK, FOUND LH WALL OVERWING EMERGENCY EXIT SIGN WITH 2 LED LIGHTS INOP. MAINTENANCE REPLACED LH EXIT SIGN LED PANEL AT LH WALL OVERWING EMERGENCY DOOR, IAW AMM 33-51-16.
